# SDR CALA2025062305811

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,681 hours, 26,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROX. RBL 9.0. SUPPORT TASK NSA EMX N/R 00088. ESFR COMPLETE REPAIRED CRACKED VAPOR BARRIER UPPER ATTACH ANGLE AT STATION 663 AT RBL 9 IAW B737-900 SRM 57-10-10-2R-5 REPAIR 5 PERFORMED FUEL LEAK CHECK IAW B737-900 AMM28-11-00 LEAK CHECK GOOD.
